DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Cefotan (Cefotetan) - Rash Maculo-Papular - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Rash Maculo-Papular (1)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Cefotan (Cefotetan) where reactions include rash maculo-papular. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Cefotan side effects in 79 year old male

Reported by a pharmacist from United States on 2012-01-10

Patient: 79 year old male, weighing 95.0 kg (209.0 pounds)

Reactions: Urticaria, Erythema, Rash Maculo-Papular, Respiratory Distress

Drug(s) suspected as cause:
Cefotan
    Dosage: 2 gm q12? iv
    Indication: Postoperative Care
    Start date: 2011-11-16
    End date: 2011-11-17

Cefotan
    Dosage: 2 gm q12? iv
    Indication: Prophylaxis
    Start date: 2011-11-16
    End date: 2011-11-17

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017